Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Some properties of solutions of inclusions with covering first member

Annotation

For a given function G and a set V the inclusion G( , , x) V with parameters , and an unknown variable x is considered. A compact, upper semi-continuous, continuous for any with respect to at a given point dependence of a solutions set on parameters is constructed for the case when G is α-covering with respect to x function.

Keywords

α-covering; inclusion; control problem.

Full-text in one file

Download

UDC

517.988

Pages

712-713

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.